advertisement
Question
Posted by: " B"  | 2009/11/18

Using Triphasil after a year

i have started using traphasil about a month ago and the doctor tested me negative for pregnancy at the time, today i will be on my 5th red pill and still no periods i have the cramps and stuaff like i would go onto my periods but no sign of them. should i be worried if something is wrong because i haven' t been active since i started with the pill and the last we were active we used a condom hence i had my periods and the doctor tested me negative for pregnancy. i will be honest i have drank the pill late twice or three times could that be a problem?

your assistance will be highly appreciated.

" B" 

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Give it another two days. Periods can start any time in the red pill area.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/11/20

Give it another two days. Periods can start any time in the red pill area.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement